Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Pregnant, spotting, side effect of susten 200 on mother and baby

i m 12 week pregnent,in the 7th week of preg nency i found suggested me susten200.i hav taken it till on month after taking susten 200 spotting was not found till now, but my doctor suggest me to take it for one more month,i want to know about the side effect of the tablet on mother and on the baby.
Asked On : Sun, 25 Mar 2012
Answers:  1 Views:  1268
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Hello.Some women tend to have spotting in the early weeks of pregnancy,it is because of the placental development and placental implantation ,the spotting is brownish in colour,however all cases of spotting should be evaluated by a OG cian.Since your OGcian has seen you and prescribed medication ,it is best you leave it to the doctor and trust in her judgement dont stress yourself over this,relax yourself and enjoy your pregnancy as there many more wonderful moments awaiting you,be regular for all antenatal check ups ,eat well and strictly follow what your doctor tells you.Take care.
Answered: Sun, 31 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor